On normal oscillations of a heavy ideal liquid in a channel with elastic bottom
Doklady Akademii Nauk, Tome 260 (1981) no. 6, pp. 1305-1308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_6_a4,
author = {M. B. Orazov},
title = {On normal oscillations of a heavy ideal liquid in a channel with elastic bottom},
journal = {Doklady Akademii Nauk},
pages = {1305--1308},
year = {1981},
volume = {260},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_6_a4/}
}
M. B. Orazov. On normal oscillations of a heavy ideal liquid in a channel with elastic bottom. Doklady Akademii Nauk, Tome 260 (1981) no. 6, pp. 1305-1308. http://geodesic.mathdoc.fr/item/DAN_1981_260_6_a4/